Bernard Lidický
Bernard Lidický
Associate Professor, Iowa State University
Verified email at iastate.edu - Homepage
Title
Cited by
Cited by
Year
Upper bounds on the size of 4-and 6-cycle-free subgraphs of the hypercube
J Balogh, P Hu, B Lidický, H Liu
European Journal of Combinatorics 35, 75-85, 2014
552014
The packing chromatic number of infinite product graphs
J Fiala, S Klavžar, B Lidický
European Journal of Combinatorics 30 (5), 1101-1113, 2009
552009
Maximum density of induced 5-cycle is achieved by an iterated blow-up of 5-cycle
J Balogh, P Hu, B Lidický, F Pfender
European Journal of Combinatorics 52, 47-58, 2016
372016
On the Turán number of forests
B Lidický, H Liu, C Palmer
arXiv preprint arXiv:1204.3102, 2012
292012
Randić index and the diameter of a graph
Z Dvořák, B Lidický, R Škrekovski
European Journal of Combinatorics 32 (3), 434-442, 2011
292011
Clustered planarity: Embedded clustered graphs with two-component clusters
V Jelínek, E Jelínková, J Kratochvíl, B Lidický
International Symposium on Graph Drawing, 121-132, 2008
292008
Minimum number of monotone subsequences of length 4 in permutations
J Balogh, P Hu, B Lidický, O Pikhurko, B Udvari, J Volec
arXiv preprint arXiv:1411.3024, 2014
282014
The planar slope number of planar partial 3-trees of bounded degree
V Jelínek, E Jelínková, J Kratochvíl, B Lidický, M Tesař, T Vyskočil
Graphs and Combinatorics 29 (4), 981-1005, 2013
272013
The k-in-a-Path Problem for Claw-free Graphs
J Fiala, M Kamiński, B Lidický, D Paulusma
Algorithmica 62 (1-2), 499-519, 2012
242012
6-critical graphs on the Klein bottle
K Kawarabayashi, D Král', J Kynčl, B Lidický
SIAM Journal on Discrete Mathematics 23 (1), 372-383, 2009
242009
Packing chromatic number of distance graphs
J Ekstein, P Holub, B Lidický
Discrete Applied Mathematics 160 (4-5), 518-524, 2012
232012
The packing chromatic number of the square lattice is at least 12
J Ekstein, J Fiala, P Holub, B Lidický
arXiv preprint arXiv:1003.2291, 2010
22*2010
Finding vertex-surjective graph homomorphisms
PA Golovach, B Lidický, B Martin, D Paulusma
Acta informatica 49 (6), 381-394, 2012
212012
Irreversible 2-conversion set in graphs of bounded degree
T Vyskočil, B Lidický, J Kynčl
Discrete Mathematics & Theoretical Computer Science 19, 2017
19*2017
3-choosability of triangle-free planar graphs with constraints on 4-cycles
Z Dvořák, B Lidický, R Škrekovski
SIAM Journal on Discrete Mathematics 24 (3), 934-945, 2010
172010
Planar 4-critical graphs with four triangles
OV Borodin, Z Dvořák, AV Kostochka, B Lidický, M Yancey
European Journal of Combinatorics 41, 138-151, 2014
162014
Short proofs of coloring theorems on planar graphs
OV Borodin, AV Kostochka, B Lidický, M Yancey
European Journal of Combinatorics 36, 314-321, 2014
162014
Short cycle covers of graphs with minimum degree three
T Kaiser, B Lidický, P Nejedlý, R Šámal
SIAM Journal on Discrete Mathematics 24, 330, 2010
162010
Rainbow triangles in three-colored graphs
J Balogh, P Hu, B Lidický, F Pfender, J Volec, M Young
Journal of Combinatorial Theory, Series B 126, 83-113, 2017
152017
On crossing numbers of complete tripartite and balanced complete multipartite graphs
E Gethner, L Hogben, B Lidický, F Pfender, A Ruiz, M Young
Journal of Graph Theory 84 (4), 552-565, 2017
142017
The system can't perform the operation now. Try again later.
Articles 1–20